×

Classical boundary value problems for Monge-Ampère type equations. (English) Zbl 0695.35075

Differential equations and their applications, Equadiff 6, Proc. 6th Int. Conf., Brno/Czech. 1985, Lect. Notes Math. 1192, 251-258 (1986).
[For the entire collection see Zbl 0595.00009.]
This report is concerned with recent work on the solvability of classical boundary value problems for elliptic Monge-Ampère type equations with particular attention to that of the author, P.-L. Lions and J. I. E. Urbas on Neumann type problems.

MSC:

35J65 Nonlinear boundary value problems for linear elliptic equations
35-02 Research exposition (monographs, survey articles) pertaining to partial differential equations

Citations:

Zbl 0595.00009
Full Text: EuDML